# SDR DALA1124871501

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 87,182 hours, 17,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CABIN AFT RIGHT ARE INOPERATIVE.  MAINTENANCE REPLACED THE FUSES IN THE BATTERY CHARGER ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
